# SDR SIMA200206504

- Difficulty date: February 6, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND GOUGE AT BOTTOM FRAME 81 BEYOND SRM LIMITS.  REMOVED DAMAGED FRAME.  INSTALLED NEW FRAME IAW EMB 145 (SRM145/1142, REV 16) 51-20-03, 51-40-02 AND STANDARD SRM PRACTICES.  (M)
